Severe rectal inflammation followed by stenosis induced by long-term abuse of analgesic suppositories containing paracetamol, caffeine, and codeine

 
Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Severe rectal inflammation followed by stenosis induced by long-term abuse of analgesic suppositories containing paracetamol, caffeine, and codeine (EN)

Mimidis, K.
Paroutoglou, G.
Pilpilidis, I.
Zavos, Ch.
Beltsis, A.
Baltagiannis, S.
Katsinelos, P.
Kountouras, J.

We describe the case of a 59-year-old female who developed severe rectal inflammation and stenosis after long-term abuse of suppositories containing paracetamol, caffeine, and codeine. After extensive evaluation in order to exclude all other possible causes, she admitted to the abuse of the suppositories. She was unsuccessfully treated with frequent endoscopic balloon dilations. Because of severe constipation, she required a protective colostomy, with resection of stenosis. The colostomy could be closed after the healing of rectal inflammation, six months later. To our knowledge, this is the second described case of severe rectal inflammation and stenosis due to prolonged abuse of suppositories containing paracetamol, caffeine, and codeine. Key words: Rectal Inflammation, Stenosis, Analgesic Suppositories (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-03-19


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 17, No 4 (2004) (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.